# SDR AALA2020070659002

- Difficulty date: July 4, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,896 hours, 25,236 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: M8935
- Condition: Deformed
- Location: L1 Door
- Part time: 20,458 hours, 9,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, ESCAPE SLIDE DEFORMED, L1 PASSENGER/CREW DOOR (831).  REMOVED AND REPLACED SLIDE PER JOB CARD 26C83152008.
